to participate download our app

Feb 12
13:19
I’m on the mini pill and for the past few months or so my period has come, gone for a few days, and then came back again? Does that sound normal while on the pill or should I get it checked out??? I’ve been on this pill for two years and I suffered from irregular bleeding a lot at first but it became normal again for about 6 months ⚠️💊💊💊💊💊💊💊💊💊⚠️💊💊💊💊💊💊💊💊💊💊⚠️💊💊💊⚠️💊⏱ Brand: Feanolla
 
3
Feb 12
13:20
Actually nope I’ve been on this pill for two and a half years
 
Feb 12
13:32
Irregular bleeding is a very common side effect of the mini pill. So that’s completely normal, even if you haven’t experienced it in several years
1
Feb 13
00:57
Irregular bleeding is a common side effect of the mini pill. You can experience any side effects of the pill at anytime no matter how long you you have been taking your brand
1

to write your comment download our app